On spherical analogs of the classical theorems of Jackson and Bernstein
Doklady Akademii Nauk, Tome 203 (1972) no. 2, pp. 278-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_2_a4,
author = {Arif S. Dzhafarov},
title = {On spherical analogs of the classical theorems of {Jackson} and {Bernstein}},
journal = {Doklady Akademii Nauk},
pages = {278--281},
year = {1972},
volume = {203},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_2_a4/}
}
Arif S. Dzhafarov. On spherical analogs of the classical theorems of Jackson and Bernstein. Doklady Akademii Nauk, Tome 203 (1972) no. 2, pp. 278-281. http://geodesic.mathdoc.fr/item/DAN_1972_203_2_a4/